# SDR 2022F00175

- Difficulty date: April 2, 2022
- Submitted: April 3, 2022
- Operation: General aviation
- Aircraft: N801QS
- Make and model: Rkwell 700
- Aircraft serial: 7000023
- Aircraft time: 1,978 hours, 1,147 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: 74226901
- Part serial: NA
- Condition: None
- Location: Zone 500
- Part time: 1,978 hours, 1,147 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD ROLL SPOILER OB HINGE POINT FOUND CHAFFING AGAINST UPPER WING SKIN WHEN DEPLOYED. W.S. 213.32.                                                ACCOMPLISHED TEXTRON AVIATION ENGINEERING MEMO DQ34255RRL1 DATED APRIL 2, 2022; 700-0023, N801QS, REPAIR RECOMMENDATION FOR THE GOUGE DAMAGED TO THE LEFT-WING TRAILING EDGE SKIN AT WING STATION 213.23.
